# SDR AWXA9600682

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGAPW
- Make and model: Boeing 737275
- Aircraft serial: 20922
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 831862
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND R-1 AND R-2 DOOR EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY UNIT.  REMOVED AND REPLACED BATTERY, OPERATIONS CHECK GOOD.  POWER SUPPLY UNIT INOP CABIN.
